Alert archive / Arizona / Wind Advisories in 2013
Wind Advisory 10, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Sep 25, 2013, 2:53 AM MST for 5 counties in Arizona. It took effect at Sep 26, 2013, 11:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Sep 25, 2013, 2:53 AM MST (09:53 UTC)
- In effect from
- Sep 26, 2013, 11:00 AM MST
- Expired
- Sep 26, 2013, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 52 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 9.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2921 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
878 WWUS75 KFGZ 250953 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 253 AM MST WED SEP 25 2013 AZZ004>017-039-040-251800- /O.NEW.KFGZ.WI.Y.0010.130926T1800Z-130927T0300Z/ /O.CON.KFGZ.WI.Y.0009.130925T1800Z-130926T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 253 AM MST WED SEP 25 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... ...A 2ND WIND ADVISORY IS IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...FOR TODAY AND AGAIN ON THURSDAY FROM 11 AM TO 8 PM MST BOTH DAYS. * TIMING...STRONG SOUTHWEST WINDS WILL DEVELOP LATE MORNING AND CONTINUE INTO THE EARLY EVENING HOURS. IN ADDITION THERE WILL BE LOCALIZED STRONG SOUTHWEST WINDS OVERNIGHT DOWNWIND FROM HIGHER TERRAIN AREAS LIKE TWO GUNS...UP THROUGH DONEY PARK... NORTHWARD TOWARD TUBA CITY...AND JUST EAST OF THE BLACK MESA. * WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH TODAY THEN INCREASE A BIT ON THURSDAY WITH SOUTHWEST WINDS FROM 25 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH. * IMPACTS...AREAS OF BLOWING DUST MAY DEVELOP IN DUST PRONE SPOTS...ESPECIALLY ALONG I-40 NEAR WINSLOW AND NORTHWARD THROUGH THE CHINLE VALLEY. HAZARDOUS CROSSWINDS ON AREA ROADS WILL BE POSSIBLE...HIGH PROFILE VEHICLES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
7 follow-up statements
315 WWUS75 KFGZ 251730 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1030 AM MST WED SEP 25 2013 AZZ004>017-039-040-260200- /O.CON.KFGZ.WI.Y.0009.130925T1800Z-130926T0300Z/ /O.CON.KFGZ.WI.Y.0010.130926T1800Z-130927T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 1030 AM MST WED SEP 25 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY... * TIMING...STRONG SOUTHWEST WINDS WILL CONTINUE INTO THE EVENING HOURS. IN ADDITION THERE WILL BE LOCALIZED STRONG SOUTHWEST WINDS OVERNIGHT DOWNWIND FROM HIGHER TERRAIN AREAS LIKE TWO GUNS...UP THROUGH DONEY PARK... NORTHWARD TOWARD TUBA CITY...AND JUST EAST OF THE BLACK MESA. * WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH TODAY THEN INCREASE A BIT ON THURSDAY WITH SOUTHWEST WINDS FROM 25 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH. * IMPACTS...AREAS OF BLOWING DUST MAY DEVELOP IN DUST PRONE SPOTS...ESPECIALLY ALONG I-40 NEAR WINSLOW AND NORTHWARD THROUGH THE CHINLE VALLEY. HAZARDOUS CROSSWINDS ON AREA ROADS WILL BE POSSIBLE...HIGH PROFILE VEHICLES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
936 WWUS75 KFGZ 260223 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 723 PM MST WED SEP 25 2013 AZZ004>017-039-040-260330- /O.CON.KFGZ.WI.Y.0009.000000T0000Z-130926T0300Z/ /O.CON.KFGZ.WI.Y.0010.130926T1800Z-130927T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 723 PM MST WED SEP 25 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY... * TIMING...STRONG SOUTHWEST WINDS WILL CONTINUE INTO THE EVENING HOURS. IN ADDITION THERE WILL BE LOCALIZED STRONG SOUTHWEST WINDS OVERNIGHT DOWNWIND FROM HIGHER TERRAIN AREAS LIKE TWO GUNS...UP THROUGH DONEY PARK... NORTHWARD TOWARD TUBA CITY... AND JUST EAST OF THE BLACK MESA. * WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH TODAY THEN INCREASE A BIT ON THURSDAY WITH SOUTHWEST WINDS FROM 25 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH. * IMPACTS...AREAS OF BLOWING DUST MAY DEVELOP IN DUST PRONE SPOTS...ESPECIALLY ALONG I-40 NEAR WINSLOW AND NORTHWARD THROUGH THE CHINLE VALLEY. HAZARDOUS CROSSWINDS ON AREA ROADS WILL BE POSSIBLE...HIGH PROFILE VEHICLES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
771 WWUS75 KFGZ 260348 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 848 PM MST WED SEP 25 2013 AZZ004>017-039-040-261400- /O.CON.KFGZ.WI.Y.0010.130926T1800Z-130927T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 848 PM MST WED SEP 25 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY... * TIMING...BREEZY SOUTHWEST WINDS WILL CONTINUE OVERNIGHT. IN ADDITION EXPECT STRONGER SOUTHWEST WINDS OVERNIGHT DOWNWIND FROM HIGHER TERRAIN AREAS INCLUDING TWO GUNS...UP THROUGH DONEY PARK... NORTHWARD TOWARD TUBA CITY... AND JUST EAST OF THE BLACK MESA. * WINDS...SOUTHWEST WINDS 15 TO 25 MPH WITH HIGHER GUSTS TONIGHT THEN INCREASING ON THURSDAY WITH SOUTHWEST WINDS FROM 25 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH. * IMPACTS...AREAS OF BLOWING DUST MAY DEVELOP IN DUST PRONE SPOTS...ESPECIALLY ALONG I-40 NEAR WINSLOW AND NORTHWARD THROUGH THE CHINLE VALLEY. HAZARDOUS CROSSWINDS ON AREA ROADS WILL BE POSSIBLE...HIGH PROFILE VEHICLES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
016 WWUS75 KFGZ 261045 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 345 AM MST THU SEP 26 2013 AZZ004>017-039-040-262045- /O.CON.KFGZ.WI.Y.0010.130926T1800Z-130927T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 345 AM MST THU SEP 26 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... * TIMING...STRONG SOUTHWEST WINDS WILL BECOME WIDESPREAD BY LATE MORNING AND CONTINUE INTO THE EARLY EVENING HOURS. * WINDS...SOUTHWEST WINDS 15 TO 25 MPH WITH HIGHER GUSTS THIS MORNING THEN INCREASING TO 25 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH BY LATE MORNING LASTING INTO THE EARLY EVENING HOURS. * IMPACTS...AREAS OF BLOWING DUST MAY DEVELOP IN DUST PRONE SPOTS...ESPECIALLY ALONG I-40 NEAR WINSLOW AND NORTHWARD THROUGH THE CHINLE VALLEY. HAZARDOUS CROSSWINDS ON AREA ROADS WILL BE POSSIBLE...HIGH PROFILE VEHICLES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
788 WWUS75 KFGZ 261836 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1136 AM MST THU SEP 26 2013 AZZ018-038-270300- /O.EXA.KFGZ.WI.Y.0010.000000T0000Z-130927T0300Z/ NORTHERN GILA COUNTY-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...PAYSON...SEDONA 1136 AM MST THU SEP 26 2013 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING...STRONG SOUTHWEST WINDS WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO THE EARLY EVENING HOURS. * WINDS...SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS...HAZARDOUS CROSSWINDS ON AREA ROADS WILL BE POSSIBLE...HIGH PROFILE VEHICLES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ004>017-039-040-270300- /O.CON.KFGZ.WI.Y.0010.000000T0000Z-130927T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 1136 AM MST THU SEP 26 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...STRONG SOUTHWEST WINDS WILL CONTINUE INTO THE EARLY EVENING HOURS. * WINDS...SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH THIS AFTERNOON LASTING INTO THE EARLY EVENING HOURS. * IMPACTS...AREAS OF BLOWING DUST MAY DEVELOP IN DUST PRONE SPOTS...ESPECIALLY ALONG I-40 NEAR WINSLOW AND NORTHWARD THROUGH THE CHINLE VALLEY. HAZARDOUS CROSSWINDS ON AREA ROADS WILL BE POSSIBLE...HIGH PROFILE VEHICLES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
725 WWUS75 KFGZ 262228 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 328 PM MST THU SEP 26 2013 AZZ004>018-038>040-270300- /O.CON.KFGZ.WI.Y.0010.000000T0000Z-130927T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-OAK CREEK AND SYCAMORE CANYONS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...PAYSON... SEDONA...DILKON 328 PM MST THU SEP 26 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...STRONG SOUTHWEST WINDS WILL CONTINUE INTO THE EARLY EVENING HOURS. * WINDS...SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS FROM 40 TO 55 MPH THIS AFTERNOON LASTING INTO THE EARLY EVENING HOURS. * IMPACTS...AREAS OF BLOWING DUST MAY DEVELOP IN DUST PRONE SPOTS...ESPECIALLY ALONG I-40 NEAR WINSLOW AND NORTHWARD THROUGH THE CHINLE VALLEY. HAZARDOUS CROSSWINDS ON AREA ROADS WILL BE POSSIBLE...HIGH PROFILE VEHICLES SHOULD USE CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
548 WWUS75 KFGZ 270308 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 808 PM MST THU SEP 26 2013 AZZ004>018-038>040-270415- /O.EXP.KFGZ.WI.Y.0010.000000T0000Z-130927T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-OAK CREEK AND SYCAMORE CANYONS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...PAYSON... SEDONA...DILKON 808 PM MST THU SEP 26 2013 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... WINDS HAVE DECREASED BELOW ADVISORY THRESHOLDS THIS EVENING...WITH MOST LOCATIONS IN THE 10 TO 20 MPH RANGE. A FEW LOCATIONS WILL CONTINUE TO EXPERIENCE GUSTY WINDS NEAR 40 MPH OVERNIGHT...MAINLY AREAS IMMEDIATELY NORTHEAST OF HIGHER TERRAIN. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Sep 25, 2:35 AM MST, 18 minutes earlier.
Area forecast discussion, Sep 25, 2:35 AM MST, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 235 AM MST WED SEP 25 2013 .SYNOPSIS...A LARGE AND FAIRLY DEEP LOW OVER THE NW U.S. WILL QUICKLY BECOME THE MAIN FOCUS WITH THE SIGNIFICANT WEATHER IMPACTS BEING WINDY TODAY AND THURSDAY AND BELOW NORMAL HIGH TEMPERATURES THROUGH SATURDAY. A RETURN TO NORMAL DAY TIME TEMPERATURES AND DRY CONDITIONS FROM SUNDAY THROUGH MIDDLE OF NEXT WEEK CAN BE EXPECTED. && .DISCUSSION...THE COLD AND DEEP PACIFIC TROUGH WILL DROP SOUTHWARD INTO THE GREAT BASIN LATER TODAY WITH WINDS ALOFT STRENGTHENING ACROSS NORTHERN AZ. STRONG SOUTHWEST WINDS WILL BECOMING MORE WIDESPREAD LATER THIS MORNING INTO THE EVENING. SOUTHWEST WINDS TODAY WILL RANGE FROM 20-30 MPH WITH GUSTS UP TO 50 MPH...FROM YAVAPAI COUNTY MOUNTAINS/MOGOLLON RIM/WHITE MOUNTAINS NORTHWARD. A WIND ADVISORY IS IN EFFECT FOR THESE AREAS. THERE WILL BE SOME AREAS OF BLOWING DUST AND SAND IN THE LITTLE COLORADO RIVER VALLEY AND CHINLE VALLEYS TODAY. TONIGHT...SOME FAVORED DOWNSLOPE AREAS NORTHEAST OF HIGH TERRAIN FEATURES WILL SEE ENHANCED WINDS. HIGH TEMPERATURES TODAY WILL FALL BACK TO NORMAL VALUES. THE LOW PRESSURE TROUGH WILL COVER AN EXTENSIVE AREA OF THE INTERMOUNTAIN WEST AND IS FORECAST TO DROP SOUTH INTO OREGON...IDAHO...NEVADA AND UTAH ON THURSDAY. AN EMBEDDED DISTURBANCE ROTATING THROUGH THE BASE OF THE TROUGH IS FORECAST TO PUSH A COLD FRONT INTO NW AZ. THIS WILL PRODUCE ANOTHER DAY OF STRONG SOUTHWEST WINDS WITH SPEEDS SLIGHTLY HIGHER THAN ON WEDNESDAY...MORE IN THE 25-35 MPH RANGE WITH GUSTS OF 45-55 MPH. ANOTHER WIND ADVISORY WILL BE IN EFFECT FOR THE SAME AREA FROM LATE MORNING INTO THE EARLY EVENING. THE COLD FRONT IS FORECAST TO TRACK SE ACROSS NORTHERN AZ THURSDAY EVENING INTO FRIDAY MORNING. THERE MAYBE ENOUGH MOISTURE MAINLY OVER SOUTHERN NAVAJO COUNTY AND UP ACROSS APACHE COUNTY FOR A FEW LIGHT SHOWERS. HIGH TEMPERATURES WILL RUN 6-8 DEGREES BELOW NORMAL THURSDAY THROUGH SATURDAY. A SUBTROPICAL HIGH WILL BUILD BACK INTO THE REGION ON SUNDAY WITH WARMING CONDITIONS AND DRY WEATHER CONTINUING INTO THE MIDDLE OF NEXT WEEK. && .AVIATION...FOR THE 12Z PACKAGE...EXPECT VFR CONDITIONS WITH STRONG SOUTHWEST WINDS SUSTAINED AT 20 TO 25 KTS WITH GUSTS 35 TO 45 KTS. AREAS OF BLOWING DUST MAY CAUSE MVFR CONDITIONS IN THE VALLEYS OF NORTHEASTERN ARIZONA. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FROM 11 AM TO 8 PM MST WEDNESDAY FOR AZZ004>017-039-040. WIND ADVISORY FROM 11 AM TO 8 PM MST THURSDAY FOR AZZ004>017-039- 040. && PUBLIC.........TC AVIATION.......BOHLIN FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Sep 24, 3:00 PM MST, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 300 PM MST TUE SEP 24 2013 AZZ004>018-037>040-251300- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 300 PM MST TUE SEP 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO... NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT WINDS ALOFT WILL STRENGTHEN TONIGHT OVER NORTHERN ARIZONA. A FEW FAVORED DOWNSLOPE AREAS...SUCH AS DONEY PARK EAST OF FLAGSTAFF AND HOUSE ROCK VALLEY...MAY SEE LOCAL WIND GUSTS IN EXCESS OF 30-40 MPH OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY EXPECT STRONG SOUTHWEST WINDS TO DEVELOP ON WEDNESDAY AND THURSDAY AS A LOW PRESSURE TROUGH MOVES THROUGH THE GREAT BASIN. A WIND ADVISORY IS IN EFFECT WEDNESDAY FROM THE YAVAPAI COUNTY MOUNTAINS...MOGOLLON RIM...AND WHITE MOUNTAINS NORTHWARD TO THE UTAH BORDER. SUSTAINED WINDS OF 25 TO 35 MPH ARE EXPECTED WITH GUSTS UP TO 45 MPH. SIMILAR WINDS ARE EXPECTED ON THURSDAY WITH GUSTS UP TO 45-55 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 5:59 AM MST | Red Flag Warning | FGZ | Apache, Coconino, Navajo | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.